# SDR DALA2020012420579

- Difficulty date: January 20, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 67,013 hours, 24,889 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO DISARM 4R DOOR. CORRECTIVE ACTION: FOUND LANDYARD FOR RAFT NEAR GIRT BAR RESECURED LANDYARD AND INSPECTED DOOR SLIDE PER B757 AMM 52-11.
